`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 11,     November 2012

Special Issue
on Nonlinear Elliptic and Parabolic Problems

1

Preface    Pages : i - iii

Julián López-Gómez

 Abstract       Full Text      Related Articles

2

Boundary estimates for solutions of weighted semilinear elliptic equations    Pages : 3801 - 3817

Claudia Anedda and Giovanni Porru

 Abstract       References       Full Text      Related Articles

3

Coercivity of elliptic mixed boundary value problems in annulus of $\mathbb{R}^N$    Pages : 3819 - 3839

Santiago Cano-Casanova

 Abstract       References       Full Text      Related Articles

4

Dynamics of a reaction-diffusion-advection model for two competing species    Pages : 3841 - 3859

Xinfu Chen,  King-Yeung Lam and Yuan Lou

 Abstract       References       Full Text      Related Articles

5

On domain perturbation for super-linear Neumann problems and a question of Y. Lou, W-M Ni and L. Su    Pages : 3861 - 3869

E. N. Dancer

 Abstract       References       Full Text      Related Articles

6

Anti-angiogenic therapy based on the binding to receptors    Pages : 3871 - 3894

Manuel Delgado,  Cristian Morales-Rodrigo and Antonio Suárez

 Abstract       References       Full Text      Related Articles

7

On the behavior at collisions of solutions to Schrödinger equations with many-particle and cylindrical potentials    Pages : 3895 - 3956

Veronica Felli,  Alberto Ferrero and Susanna Terracini

 Abstract       References       Full Text      Related Articles

8

Longtime behavior of solutions to chemotaxis-proliferation model with three variables    Pages : 3957 - 3974

Doan Duy Hai and Atsushi Yagi

 Abstract       References       Full Text      Related Articles

9

Characterization of turing diffusion-driven instability on evolving domains    Pages : 3975 - 4000

Georg Hetzer,  Anotida Madzvamuse and Wenxian Shen

 Abstract       References       Full Text      Related Articles

10

Blow-up phenomena in reaction-diffusion systems    Pages : 4001 - 4014

Monica Marras and Stella Vernier Piro

 Abstract       References       Full Text      Related Articles

11

Multiplicity of solutions of variational systems involving $\phi$-Laplacians with singular $\phi$ and periodic nonlinearities    Pages : 4015 - 4026

Jean Mawhin

 Abstract       References       Full Text      Related Articles

12

Asymptotic behavior of singular solutions for a semilinear parabolic equation    Pages : 4027 - 4043

Shota Sato and Eiji Yanagida

 Abstract       References       Full Text      Related Articles

13

Periodic solutions for a class of second order ODEs with a Nagumo cubic type nonlinearity    Pages : 4045 - 4067

Chiara Zanini and Fabio Zanolin

 Abstract       References       Full Text      Related Articles